# SDR FDEA201011164388

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5313982
- Condition: Corroded
- Location: Bs 500-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CABIN SEAT TRACK AT BL 0 IS CORRODED BETWEEN BS 500 - 540.  REMOVED SEAT TRACK SECTION AND SPLICES IAW SRM 51-30-2. FABRICATED, LOCATED AND DRILLED SEAT TRACK SECTION IN LENGTH USING BAC1520-792 7178-T6511, AND INSTALLED SEAT TRACK SECTION AND SPLICES IAW  P-F SRM 53-10-2, FIG 7A AND SRM 51-30-2, REV 103.
